Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on interpolation in the Hardy spaces
of the unit disc

Authors: Joaquim Bruna, Artur Nicolau and Knut Øyma
Journal: Proc. Amer. Math. Soc. 124 (1996), 1197-1204
MSC (1991): Primary 30D55, 30D50; Secondary 46J15
MathSciNet review: 1307499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we formulate and solve a natural interpolation problem for the Hardy spaces in the unit disc in terms of maximal functions and weighted summable sequences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D55, 30D50, 46J15

Retrieve articles in all journals with MSC (1991): 30D55, 30D50, 46J15

Additional Information

Joaquim Bruna

Artur Nicolau
Affiliation: Department of Mathematics, University Autonoma de Bar- celona, 08193 Barcelona, Bellaterra, Spain

Knut Øyma
Affiliation: Department of Mathematics, Agder College, P.O. Box 607, N-4601 Kristiansand, Norway

Received by editor(s): February 25, 1994
Received by editor(s) in revised form: October 13, 1994
Additional Notes: The first two authors were partially supported by DGICYT grant PB92-0804-C02-02, Spain
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society